# SDR C2XA02CL004

- Difficulty date: January 6, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX640212
- Condition: Failed
- Location: Left Engine
- Part time: 1,601 hours, 1,136 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP-CLE FLIGHT#3260 THE CREW REPORTED THE #1 HYDRAULIC SYSTEM FELL TO "O" QUANTITY DURING FLIGHT.THE AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.THE CREW REPORTED THE # 1 ENGINE HYDRAULIC PUMP FAILED AND LOST #1 HYDRAULIC SYSTEM ON ROLLOUT OF LANDING.MAINTENANCE INSPECTED AND REPLACED THE #1 ENGINE HYDRAULIC PUMP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
